# SDR VQI2011F00024

- Difficulty date: September 2, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR SCHEDULED OVERNIGHT MX.  PRIOR TO DEPARTURE, THE FOLLOWING MORNING, AND AFTER ARMING ALL DOORS, THE ITM NR3 WAS ADVISED THAT THE SAFETY STRAP WAS CLOSED IN THE R2 DOOR.  SHE WENT TO OPEN THE DOOR TO GET THE SAFETY STRAP AND INADVERTENTLY DEPLOYED THE SLIDE.  IAW THE MX CALLED TO THE ACFT, IT APPEARED TO BE A FULL SLIDE DEPLOYMENT.  IT WAS NOTED THAT THE STAINLESS STEEL CABLE THAT IS NORMALLY SECURED BY A VELCRO STRAP TO THE SLIDE PACK CAME OUT OF THE VELCRO UPON THE INITIATION OF THE SLIDE DEPLOYMENT AND BECAME CAUGHT ON A METAL TAB ON THE BACK SIDE OF THE SLIDE BUSTLE.  THIS SEEMED TO PREVENT THE DOOR FROM GOING TO THE FULL OPEN AND LOCKED POSITION EVEN THROUGH THE SLIDE WAS FULLY DEPLOYED.  THE CABLE CAUSED A 6 INCH TEAR OF THE COMPOSITE BUSTLE DURING THE ACTION.  THE DEPLOYED R2 DOOR SLIDE WAS REMOVED AND A SERVICEABLE SLIDE WAS INSTALLED.  PN OFF D31516-417 AND SN ON L21274.
